Acta Mathematica Sinica, English Series

, Volume 33, Issue 11, pp 1513–1535 | Cite as

Resolving subcategories of triangulated categories and relative homological dimension

Article
  • 47 Downloads

Abstract

We introduce and study (pre)resolving subcategories of a triangulated category and the homological dimension relative to these subcategories. We apply the obtained properties to relative Gorenstein categories.

Keywords

(Pre)resolving subcategories triangulated categories relative homological dimension Gorenstein categories 

MR(2010) Subject Classification

18E30 18G20 18G25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The authors would like to thank the referees for the useful suggestions.

References

  1. [1]
    Asadollahi, J., Salarian, S.: Gorenstein objects in triangulated categories. J. Algebra, 281, 264–286 (2004)MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Beligiannis, A.: Relative homological algebra and purity in triangulated categories. J. Algebra, 227, 268–361 (2000)MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Happel, D.: Triangulated Categories in the Representation of Finite Dimensional Algebras. London Math. Soc. Lecture Note Ser., 119, Cambridge Univ. Press, Cambridge, 1988Google Scholar
  4. [4]
    Holm, H.: Gorenstein homological dimensions. J. Pure Appl. algebra, 189, 167–193 (2004)MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    Huang, Z. Y.: Proper resolutions and Gorenstein categories. J. Algebra, 393, 142–169 (2013)MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    Huang, Z. Y.: Homological dimensions relative to preresolving subcategories. Kyoto J. Math., 54, 727–757 (2014)MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    Hubery, A.: Notes on the octahedral axiom, Preprint is available at http://wwwmath.uni-paderborn.de/ hubery/, 2015Google Scholar
  8. [8]
    Margolis, H. R.: Spectra and the Steenrod Algebra, North-Holland Math. Library 29, North-Holland, Amsterdam, 1983Google Scholar
  9. [9]
    Murfet, D.: Triangulated Categories Part I, Preprint is available at http://therisingsea.org/notes/, 2007Google Scholar
  10. [10]
    Neeman, A.: Triangulated Categories, Annals of Math. Studies 148, Princeton Univ. Press, Princeton, NJ, 2001Google Scholar
  11. [11]
    Ren, W., Liu, Z. K.: Gorenstein homological dimensions for triangulated categories. J. Algebra, 410, 258–276 (2014)MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    Sather-Wagstaff, S., Sharif, T., White, D.: Stability of Gorenstein categories. J. London Math. Soc., 77, 481–502 (2008)MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    Yang, X. Y.: Notes on proper class of triangles. Acta Math. Sin. Engl. Ser., 29, 2137–2154 (2013)MathSciNetCrossRefMATHGoogle Scholar
  14. [14]
    Yang, X. Y.: Model structures on triangulated categories. Glasgow Math. J., 57, 263–284 (2015)MathSciNetCrossRefMATHGoogle Scholar
  15. [15]
    Yang, X. Y., Wang, Z. C.: Proper resolutions and Gorensteiness in triangulated categories}. Rocky Mountain J. Math.}, to appeGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag GmbH Germany 2017

Authors and Affiliations

  1. 1.Department of MathematicsNanjing UniversityNanjingP. R. China

Personalised recommendations